# SDR AWXA9500148

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: 5702224
- Condition: Corroded
- Location: Nr 2 Te Flap
- Stage of operation: DE
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STATION ORD - FLT 692 - LAS-MDW - FLAPS LOCKED AT 15 DEGREES, CREW UNABLE TO OBTAIN FLAP SELECTION GREATER THAN 15 DEGREES.  FLAPS WERE RECYCLED WITH NO CHANGE.  CIRCUIT BREAKERS CHECKED AND FOUND OK.  AIRCRAFT DIVERTED TO ORD AND LANDED WITHOUT FURTHER PROBLEMS.  AIRCRAFT WAS INSPECTED AND FOUND AIRWORTHY FOR FERRY FLIGHT TO CMH.  CMH MAINTENANCE FOUND NR 2 JACKSCREW ASSEMBLY BAD.  REMOVED AND REPLACED NR 2 JACKSCREW ASSEMBLY PER BMM 27-51-73, OPS CHECK GOOD.  PERFORMED REQUIRED INSPECTION AND FOUND SYSTEM TO OPERATE NORMALLY.  AIRCRAFT RETURNED TO SERVICE.  (W)
